# SDR FDEA201905020986

- Difficulty date: May 2, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,156 hours, 27,694 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: ESC10304E4
- Part serial: BX5356
- Condition: Burned
- Location: Lt Engine
- Part time: 1,341 hours, 1,007 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

MDIS  920  24-30  0653   02MAY19  CGN  OPEN  U  DURING INSTALLATION OF THE LT EEC, IAW AMM  73-21-07-4-0-R, THE EEC CASING TOUCHED THE LT TRU CABLE AND CAUSED A SHORTAGE. WHICH CAUSED SPARKING WITHIN THE CABLELOOM. REF TO WRI 73-20/0647 R&R LT EEC SUPERVICORY AND LIMITER UNIT IAW AMM 73-21-07-4. CHECKED OK. PART DECLARED UNSERVICEABLE USING TRANSACTION CODE/ ECC FOUND DAMAGE (BURNED MARKS) DUE TO SHORTAGE WITH WIRES LOOM.
